A new algorithm for the robust semi-random independent set problem T McKenzie, H Mehta, L Trevisan Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete …, 2020 | 21 | 2020 |
Support of closed walks and second eigenvalue multiplicity of graphs T McKenzie, PMR Rasmussen, N Srivastava Proceedings of the 53rd Annual ACM SIGACT Symposium on Theory of Computing …, 2021 | 14 | 2021 |
Quantum ergodicity for periodic graphs T McKenzie, M Sabri Communications in Mathematical Physics 403 (3), 1477-1509, 2023 | 12 | 2023 |
Many nodal domains in random regular graphs S Ganguly, T McKenzie, S Mohanty, N Srivastava Communications in Mathematical Physics 401 (2), 1291-1309, 2023 | 11 | 2023 |
High-girth near-Ramanujan graphs with lossy vertex expansion T McKenzie, S Mohanty arXiv preprint arXiv:2007.13630, 2020 | 10 | 2020 |
Explicit two-sided unique-neighbor expanders JT Hsieh, T McKenzie, S Mohanty, P Paredes Proceedings of the 56th Annual ACM Symposium on Theory of Computing, 788-799, 2024 | 9 | 2024 |
The Spectral Edge of Constant Degree Erdős-Rényi Graphs E Hiesmayr, T McKenzie arXiv preprint arXiv:2309.11007, 2023 | 7 | 2023 |
Optimal eigenvalue rigidity of random regular graphs J Huang, T McKenzie, HT Yau arXiv preprint arXiv:2405.12161, 2024 | 6 | 2024 |
Ramanujan property and edge universality of random regular graphs J Huang, T Mckenzie, HT Yau arXiv preprint arXiv:2412.20263, 2024 | 2 | 2024 |
Arbitrary Spectral Edge of Regular Graphs D Dong, T McKenzie arXiv preprint arXiv:2412.09570, 2024 | 1 | 2024 |
Nodal decompositions of a symmetric matrix T McKenzie, J Urschel International Mathematics Research Notices 2024 (7), 6224-6258, 2024 | 1 | 2024 |
Random Walks and Delocalization through Graph Eigenvector Structure TR McKenzie University of California, Berkeley, 2022 | 1 | 2022 |
The necessity of conditions for graph quantum ergodicity and Cartesian products with an infinite graph T McKenzie Comptes Rendus. Mathématique 360 (G4), 399-408, 2022 | 1 | 2022 |
The necessity of conditions for graph quantum ergodicity and Cartesian products with an infinite graph T McKenzie arXiv preprint arXiv:2106.09772, 2021 | 1 | 2021 |
Predictive Policing: A Mathematical Primer J Johnson, T McKenzie, TA Wong Notices of the American Mathematical Society 71 (7), 2024 | | 2024 |
Many Nodal Domains in Random Regular Graphs T McKenzie 2022 Virtual Joint Mathematics Meetings (JMM 2022), 2022 | | 2022 |
Real Stable Polynomials: Description and Application T McKenzie | | 2015 |
Exploring the Catenary Degrees of Singular Arithmetical Congruence Monoids T McKenzie, S Tamagawa | | 2013 |
Limit points of top eigenvalues of regular graphs D Dong, T McKenzie 2025 Joint Mathematics Meetings (JMM 2025), 0 | | |
Graph Vertex Expansion T McKenzie 2023 Fall Central Sectional Meeting, 0 | | |